# SDR SWAA2025101423843

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 58,555 hours, 33,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS REAR PROVO DOOR L-2 SLIGHTLY HANGING OUT OF SHROUD.   ADJUSTED GIRT BAR ASSY. FOR SECURED POSITION. OK FOR CONT. SERVICE REF.25-66-01 AMM
